# SDR CA090305001

- Difficulty date: March 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 9740338136
- Condition: Failed
- Location: Electrical Sys
- Part time: 620 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT AT 270 THE CREW WAS ALERTED 3 TIMES ON THE CAS MESSAGE DISPLAY OF A BUSS TIE MALFUNTION.(MASTER CAUTION) 3 TIMES THEY ACTIVATED THE MASTER CAUTION RESET TO DEACTIVATE THE AUDABLLE TONE IN THE HEAD SET. ON THE THIRD RESET OF THE MASTER CAUTION THE BUSS TIE CB POPPED OUT WITH A BUSS TIE WARN MESSAGE AND THE PILOT NOTED A RELAY CHATTER BY HIS LT KNEE THE CREW RETURNED TO DEPARTURE FOR INSP BY MX.  THE BUSS TIE CIRCUIT BREAKER WAS RESET BY MX AND A GROUND RUN WAS CONDUCTED TO RECREATE THE BUSS TIE WARNING. MULTIPLE GROUND RUNS WOULD NOT DUPLICATE THE SNAG AS DESCRIBED BY THE FLIGHT CREW. THE NEXT MORNING A LT POWER JUNCTION BOX ADJUSTMENT TEST PROCEDURE WAS CONDUCTED IAW THE ACFT MM . THE TEST PROCEDURE PRODUCED A FAILURE AT STEP 46 AND 50 OF THE PROCEDURE . MFG WAS CONTACTED AND A REPLACEMENT LT PWR JUNCTION BOX HAS BEEN ORDERED.
